MathSciNet Relay Station
MathSciNet bibliographic data
MR942748 60F10 (60J05)
de Acosta, A. Large deviations for vector-valued functionals of a Markov chain: lower bounds. Ann. Probab. 16 (1988), no. 3, 925–960.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement